Esophagitis due to dexketoprofen trometamol: a rare case report


OLMEZ S., DONMEZ S., Aslan M. , Karadas S. , Yavuz A.

WIENER KLINISCHE WOCHENSCHRIFT, vol.127, pp.399-401, 2015 (Journal Indexed in SCI) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 127
  • Publication Date: 2015
  • Doi Number: 10.1007/s00508-014-0658-6
  • Title of Journal : WIENER KLINISCHE WOCHENSCHRIFT
  • Page Numbers: pp.399-401

Abstract

Various drugs are known to cause pill esophagitis. Antimicrobial drugs and nonsteroidal anti-inflammatory drugs are the most common causes of pill-induced esophagitis. Most patients suffer only self-limiting pain, but serious complications can occur. A 21-year-old man was admitted to our outpatient clinic with retrosternal chest pain, dysphagia, and odynophagia complaints, which occurred within 2 weeks after starting dexketoprofen trometamol. An upper endoscopy system examination revealed three well-demarcated ulcers in the esophagus at 35 cm from the incisors. Dexketoprofen trometamol may cause esophageal lesions. This rare disorder should be considered in patients presenting with sudden-onset retrosternal pain in addition to dysphagia and odynophagia.